# SDR 96UAL900498

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Door 2l Slide
- Component: Air Cruisers, 62772201
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT SLIDE UNRAVELED, DOOR ASSIST BOTTLE BLOWN.  *S/D*  THE SLIDE GIRT MATERIAL WAS DISLODGED FROM ITS RETAINING TRAY FORCING THE MODE SELECT HANDLE TO THE DOOR ARM POSITION UPON DOOR OPENING.  INSTALLED NEW SLIDE AND CHECK FOR PROPER STOWAGE OF GIRT MATERIAL.
